# SDR ZZDA2009323

- Difficulty date: October 22, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN CUSP WEB, STA 240, LONG L18L, CRACKED.  ACCOMPLISHED CABIN CUSP WEB  REPAIR PER BOEING DWG SG09530003.  SEE NR 3414 AND 3436.
